Alert archive / Kentucky / Wind Advisories in 2010

Wind Advisory 3, NWS Louisville, KY

November 16, 201030 counties in Kentucky

NWS Louisville, KY issued this wind advisory at Nov 16, 2010, 4:48 PM CST for 30 counties in Kentucky. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2010, 4:48 PM CST (22:48 UTC)
Expired
Nov 16, 2010, 8:00 PM CST
In force
3 hr
Issued by
NWS Louisville, KY
All 30 counties

Adair County, KY, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Green County, KY, Harrison County, KY, Henry County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WWUS73 KLMK 162248
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EST TUE NOV 16 2010

...WINDY CONDITIONS TO CONTINUE ACROSS CENTRAL KENTUCKY EARLY THIS EVENING...

.A STREGTHENING AREA OF LOW PRESSURE IS CURRENTLY MOVING THROUGH
CENTRAL KENTUCKY. THE STRONG PRESSURE GRADIENT ASSOCIATED WITH
THIS LOW PRESSURE WILL PRODUCE SUSTAINED WINDS OF AROUND 30 MPH
WITH GUSTS OF 55 TO 60 MPH POSSIBLE FOR THE NEXT FEW HOURS.

KYZ033>043-045>049-054>057-064>067-075>078-081-082-170200-
/O.NEW.KLMK.WI.Y.0003.101116T2248Z-101117T0200Z/
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
LEBANON...DANVILLE...LANCASTER...RICHMOND...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
548 PM EST TUE NOV 16 2010 /448 PM CST TUE NOV 16 2010/

...WIND ADVISORY IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST /8 PM CST/ THIS
EVENING. 

A STRONG LOW PRESSURE SYSTEM IS CURRENTLY MOVING THROUGH CENTRAL
KENTUCKY THIS EVENING. THE STRONG PRESSURE GRADIENT IS RESULTING
IN VERY GUSTY WINDS ACROSS PORTIONS OF CENTRAL KENTUCKY. WIND
GUSTS OF 55 TO 60 MPH WILL BE POSSIBLE FOR THE NEXT FEW HOURS.
WINDS ARE EXPECTED TO DIE DOWN BY 900 PM EST AS THE LOW PRESSURE
SYSTEM MOVES INTO SOUTHERN OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
WIND GUSTS FROM 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
WEAKENED TREES MAY ALSO BE BLOWN OVER AND UNSECURED OUTDOOR
OBJECTS WILL BE BLOWN AROUND BY THE WIND. USE EXTRA CAUTION.

&&

$$

MJ
1 follow-up statement
640 
WWUS73 KLMK 170159
NPWLMK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EST TUE NOV 16 2010

...WINDS GUSTS DECREASING ACROSS THE REGION...

.A DEEPENING AREA OF LOW PRESSURE CONTINUES TO MOVE NORTHEAST
THROUGH SOUTHERN OHIO THIS EVENING. THE RESULTANT PRESSURE
GRADIENT HAS DECREASED OVER THE LAST HOUR OR SO AND WIND GUSTS ARE
NO LONGER EXCEEDING WIND ADVISORY CRITERIA.

KYZ033>043-045>049-054>057-064>067-075>078-081-082-170300-
/O.EXP.KLMK.WI.Y.0003.000000T0000Z-101117T0200Z/
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
LEBANON...DANVILLE...LANCASTER...RICHMOND...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
859 PM EST TUE NOV 16 2010 /759 PM CST TUE NOV 16 2010/

...WIND ADVISORY WILL EXPIRE AT 9 PM EST /8 PM CST/ THIS
EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM EST /8 PM CST/ THIS
EVENING. 

AS A LOW PRESSURE SYSTEM MOVES NORTHEASTWARD INTO SOUTHERN
OHIO...THE PRESSURE GRADIENT ACROSS THE AREA HAS CONTINUED TO
WEAKEN. AS A RESULT...WIND GUSTS IN THE LAST HOUR HAVE DECREASED
SIGNIFICANTLY ACROSS PORTIONS OF CENTRAL KENTUCKY. THEREFORE...THE
WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR THE LATEST UPDATES.

$$

MJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this wind advisory went out at Nov 16, 2:28 PM CST, 2 hours 20 minutes earlier.

Area forecast discussion, Nov 16, 2:28 PM CST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 PM EST TUE NOV 16 2010

.SHORT TERM (TONIGHT AND WEDNESDAY)...

CURRENTLY...995 MB LOW IS OVER CENTER OF CWA AND WILL CONTINUE TO
STRENGTHEN AS IT MOVES TOWARD ILN BY 00Z. LOW IS FORECAST TO REACH
992 MB BY THE TIME IT EXITS TO OUR NORTHEAST AND WILL HAVE TO DEAL
WITH INCREASING WINDS THIS EVENING. CURRENT RADAR IMAGERY SHOWS
HEAVIEST PRECIPITATION NOW STRETCHING FROM THE MIDDLE MISSISSIPPI
RIVER VALLEY NORTHEASTWARD THROUGH THE OHIO RIVER VALLEY. EXPECT
THIS LARGE SWATH OF PRECIPITATION ASSOCIATED WITH DEFORMATION TO
PIVOT ON A MORE SOUTH TO NORTH ORIENTATION AND QUICKLY LIFT OFF TO
THE NORTHEAST BY MIDNIGHT THIS EVENING. 12Z NAM HAS HAD AN EXCELLENT
HANDLE ON LOW TRACK AND HAVE RELIED ON THIS SOLUTION HEAVILY FOR THE
EXIT OF THE SYSTEM. THEREFORE...WILL KEEP NEAR 100 PERCENT CHANCES
FOR RAIN FROM A BOWLING GREEN TO LOUISVILLE TO MADISON INDIANA LINE
THROUGH THE LATE AFTERNOON. FURTHER EAST IN THE BLUEGRASS AND LAKE
CUMBERLAND REGIONS...A DRY SLOT HAS WORKED IN. ISOLATED TO
SCATTERED SHOWERS AND POSSIBLY A RUMBLE OF THUNDER WILL OCCUR BEFORE
PRECIPITATION WRAPS IN ON THE BACK SIDE OF THE LOW AROUND 7 PM EST.
WILL KEEP SCATTERED CHANCES FOR RAIN ACROSS THE TENNESSEE BORDER
WITH LIKELY POPS FROM ELIZABETHTOWN TO LEXINGTON AND NORTHWARD
THROUGH 10 PM EST. ANY LINGERING PRECIPITATION WILL QUICKLY EXIT THE
BLUEGRASS AFTER 10 PM.

EXPECT SURFACE WINDS TO INCREASE OUT OF THE SOUTHWEST TO AROUND 15
TO 20 MPH WITH AN OCCASIONAL GUST TO 40 MPH THIS EVENING. IN THE
BLUEGRASS WINDS WILL BE STRONGER...SUSTAINED 15 TO 25 MPH WITH
OCCASIONAL GUSTS TO 45 MPH.

LOW CLOUDS WILL QUICKLY ERODE FROM WEST TO EAST TOWARD DAWN AS HIGH
PRESSURE BUILDS IN FROM THE SOUTH AHEAD OF ANOTHER WEAK LOW IN THE
PLAINS. WILL HAVE TO WATCH FOR FOG DEVELOPMENT TOWARD DAWN...
ESPECIALLY IN THE WEST. HOWEVER ONE LIMITING FACTOR WILL BE THE
STILL STEADY SOUTHWESTERLY GRADIENT WINDS KEEPING THINGS MIXY. AM
NOT CONFIDENT ENOUGH TO INCLUDE IN ZONES AT THIS POINT BUT IT WILL
BE SOMETHING FOR EVENING SHIFT TO KEEP AN EYE ON.

RELIED CLOSELY ON RAW NAM TEMPERATURES FOR TONIGHT WHICH WERE VERY
NEAR THE ONGOING FORECAST. THIS WILL PUT LOW TEMPERATURES IN THE MID
AND UPPER 30S IN MOST LOCATIONS. WILL ACTUALLY ALREADY START
WARM/MOIST RETURN IN SOUTHWEST...WHERE THE HIGHEST LOW TEMPERATURES
ARE EXPECTED TO BE.

SENSIBLE WEATHER ON WEDNESDAY WILL FEATURE PARTLY TO MOSTLY SUNNY
SKIES EARLY WITH INCREASING CLOUD COVER FROM THE WEST IN THE
AFTERNOON AS THE NEXT WEAK SYSTEM QUICKLY APPROACHES. EXPECT HIGH
TEMPERATURES MAINLY IN THE MIDDLE 50S.

.LONG TERM (WEDNESDAY NIGHT - TUESDAY)...

WED NGT THRU FRI NGT

SHOWERS LATE WED NIGHT/EARLY THU.

FILLING UPR LEVEL LOW/SHRTWV TROF PROGGED ON THE MO/AR BORDER WED
EVE WITH AN ASSOCIATED WEAKENING SFC LO IN THE SAME GENERAL VCNTY.
CLOUDS WILL BE THICKENING/INCREASING FROM THE WEST AS NEARLY STACKED
WEAKENING LOWS APPROACH WITH SHOWERS DEVELOPING...PRIMARILY ACRS OUR
NRN FA BY MIDNIGHT...NORTH OF THE EWD MOVG LO/TROF. BY 12Z THU...
SHOWERS SHUD BE CONFINED PRIMARILY TO OUR NERN FA IN WEAK
DEFORMATION ZONE.

SHOWERS SHUD END BY MIDDAY THU WITH TROF PASSAGE AND HIGH PRES
BUILDING INTO THE MID MS VLY. CLEARING WILL FOLLOW BY AFTN ACRS OUR
WRN COUNTIES AND DURING THE EVENING EAST WITH A MAINLY CLR
SUB-FREEZING NIGHT THU NIGHT AS HIGH PRES MOVES OVERHEAD.

TEMPS WILL BEGIN TO MODERATE FRI/FRI NIGHT AS THE HIGH DEPARTS EWD
AND WINDS SHIFT TO S/SW.

SAT THRU TUE

MAINLY DRY WITH MILD TEMPS.

FAST ZONAL CONFLUENT FLOW PREVAILS EARLY IN THIS PERIOD WITH A
GRADUAL TRANSITION TO WSW FLOW AS HEIGHTS CLIMB A BIT THRU SUN. GULF
RIDGE EXPANDING A BIT NEWD INTO THE GULF STATES/CAROLINAS THRU THE
PERIOD WILL KEEP OUR REGION DRY AT LEAST THRU SUN. HIGH PRES WILL BE
CENTERED ACRS THE CAROLINAS SAT AND OFF THE SERN U.S. COAST SUN THRU
TUE. WEAK RETURN/SLY FLOW WILL BE IN PROGRESS SAT AND GRADUALLY
STRENGTHEN THRU MON AS THE HIGH SLOWLY MOVES AWAY AND A COLD FRONT
STALLS FROM THE UPR OH VLY INTO THE MID MS VLY. FRONT WILL MEANDER
WELL TO OUR NORTH UNTIL TUE...AT WHICH TIME...IT WILL GET A BOOST
SEWD IN RESPONSE TO AN UPR LEVEL TROF MOVING SEWD INTO THE MIDWEST.

THE PERIOD WILL BE QUITE MILD WITH TEMPS 5-10 DEGS ABOVE THE NORM.
BEST RAIN CHC THRU THE PERIOD APPEARS TO BE LATE TUE/TUE NIGHT WITH
FROPA.

&&

.AVIATION (18Z TAF ISSUANCE)...

SURFACE LOW CURRENTLY NEAR BWG IS TAKING A BIT MORE OF A WESTERN
TRACK THAN PREVIOUSLY EXPECTED. AS A RESULT...ALL THREE TAF SITES
ARE EXPECTED TO BE BRIEFLY SHUT OFF FROM RAIN FOR A PERIOD OF TIME
THIS AFTERNOON. SURFACE LOW WILL TRACK JUST EAST OF SDF WITH A DRY
SLOT WORKING IN DURING THE AFTERNOON OVER LEX. AS LOW LIFTS TO NEAR
ILN BY 00Z THIS EVENING...PRECIPITATION WILL AGAIN MOVE INTO ALL
THREE TAF SITES BEFORE QUICKLY LIFTING TO THE NORTHEAST AND ENDING
AROUND MIDNIGHT AT BWG/SDF AND BY ABOUT 03Z AT LEX. CONTINUE TO
ANTICIPATE LOW IFR CIGS AND IFR/MVFR VISIBILITIES IN RAIN SHOWERS
WITH SOLID IFR/LOW MVFR CIGS AND MVFR VISIBILITIES DURING BRIEF LULL
THIS AFTERNOON. ON THE BACK SIDE OF THE LOW PRESSURE WHEN RAIN
COMMENCES...EXPECT IFR CONDITIONS ONCE AGAIN.

ALSO OF CONCERN WITH THE STRENGTHENING LOW WILL BE SURFACE WINDS
QUICKLY SHIFTING AND STRENGTHENING AS THE LOW PASSES. SUSTAINED
WINDS UP TO 20 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE AT
LEX. AREAS FURTHER WEST SHOULD EXPECT SLIGHTLY WEAKER WINDS. WIND
SHIFT TO WESTERLY SHOULD OCCUR AT BWG AROUND 4 PM EST. WINDS WILL
SHIFT TO SOUTHWESTERLY AT LEX JUST BEFORE 7 PM EST AND WINDS WILL
SHIFT TO WESTERLY AT SDF ALSO BY 7 PM EST.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........BJS
LONG TERM.........DK/11
AVIATION..........BJS
Hazardous weather outlook, Nov 16, 2:45 PM CST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EST TUE NOV 16 2010

INZ076>079-083-084-089>092-KYZ023>026-029>033-170900-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-
345 PM EST TUE NOV 16 2010 /245 PM CST TUE NOV 16 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

WINDS WILL INCREASE INTO EARLY EVENING WITH GUSTS UP TO 45 MPH AS
DEEPENING LOW PRESSURE MOVES INTO SOUTHERN OHIO.

DRIVERS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD SLOW DOWN ON
THEIR ROUTES EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KYZ027-028-034>043-045>049-053>057-061>067-070>078-081-082-170900-
GRAYSON KY-HARDIN KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-
CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
345 PM EST TUE NOV 16 2010 /245 PM CST TUE NOV 16 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

WINDS WILL INCREASE INTO EARLY EVENING WITH GUSTS UP TO 45 MPH AS
DEEPENING LOW PRESSURE MOVES INTO SOUTHERN OHIO.

DRIVERS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD SLOW DOWN ON
THEIR ROUTES EARLY THIS EVENING.

ISOLATED THUNDERSTORMS MAY STILL OCCUR THROUGH SUNSET. GUSTY
WINDS...LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN THREATS
FROM ANY STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

BJS/DK

In the hours before

Special weather statement, Nov 16, 2:19 PM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
319 PM EST TUE NOV 16 2010

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-170000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
319 PM EST TUE NOV 16 2010 /219 PM CST TUE NOV 16 2010/

...STRONG SURFACE WINDS THIS AFTERNOON AND EVENING...

A RAPIDLY INTENSIFYING AREA OF LOW PRESSURE WILL QUICKLY MOVE OFF
TO THE NORTHEAST LATE THIS AFTERNOON AND INTO THE EVENING. THE
RESULTANT SURFACE WINDS WILL ALSO STRENGTHEN FOR A BRIEF PERIOD
OF TIME THROUGH THE EARLY EVENING. EXPECT SUSTAINED WINDS BETWEEN
15 AND 25 MPH WITH OCCASIONAL GUSTS TO 45 MPH. USE CAUTION WHILE
DRIVING...ESPECIALLY IF IN A HIGH PROFILE VEHICLE. UNSECURED
PROPERTY AND WEAKLY ROOTED TREES WILL BE SUSCEPTIBLE TO WINDS THIS
STRONG.

BJS
Local storm report, Nov 16, 4:26 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EST TUE NOV 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     NON-TSTM WND DMG DANVILLE                37.64N  84.77W
11/16/2010                   BOYLE              KY   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES REPORTED DOWN ACROSS THE
            COUNTY DUE TO GRADIENT WINDS.

&&

EVENT NUMBER LMK1000612

MJ

Nearby

Wind Advisories in Kentucky, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.